Explicit 4-descents on an elliptic curve

Merriman, John R. and Siksek, S. and Smart, Nigel P. (1996) Explicit 4-descents on an elliptic curve. Acta Arithmetica, 77 (4). pp. 385-404. ISSN 0065-1036. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Uncontrolled keywords: elliptic curves; computational number theory
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 22 Jun 2009 17:55
Last Modified: 25 Jun 2014 08:39
Resource URI: https://kar.kent.ac.uk/id/eprint/18684 (The current URI for this page, for reference purposes)
  • Depositors only (login required):